Regular implementation in the space of compactly supported functions

被引:2
|
作者
Avelli, D. Napp [1 ]
Shankar, Shiva [2 ]
Trentelman, H. L. [3 ]
机构
[1] Univ Aveiro, Dept Math, P-10193 Aveiro, Portugal
[2] Chennai Math Inst, Madras 603103, Tamil Nadu, India
[3] Univ Groningen, Res Inst Math & Comp Sci, NL-9700 AV Groningen, Netherlands
关键词
multidimensional behaviors; partial interconnection; implementability; Willems closure; injective cogenerators;
D O I
10.1016/j.sysconle.2008.03.015
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
This article extends results on regular implementability in [P. Rocha, Canonical controllers and regular implementation of nd behaviors, in: Proceedings of the 16th IFAC World Congress, 20051 and [H.L. Trentelman, D. Napp Avelli, On the regular implementability of nD systems, Systems Control Lett. 56 (4) (2007) 265-271] to the case when the signal space is not an injective cogenerator, for instance, the space D of compactly supported smooth functions on R-n. In this case the bijective correspondence between behaviors and modules fails to hold; also projections and sums of behaviors need not in general be behaviors. A more general version of implementability is introduced and necessary and sufficient conditions are established for the implementation and regular implementation of a given desired behavior. (c) 2008 Elsevier B.V. All rights reserved.
引用
收藏
页码:851 / 855
页数:5
相关论文
共 50 条